# SDR DALA2015071004266

- Difficulty date: June 10, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 38,675 hours, 17,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FOUND AT UPPER LT FUSELAGE, BS 1490, S8L. BLENDED AREA IAW SRM 53-00-01.  TREATED, PRIMED AND PAINTED AREA.
